facial tics and too much Cal- Mag?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

houstongirl
New Member


Date Joined May 2007
Total Posts : 2
   Posted 5/29/2007 8:57 AM (GMT -7)   
A few days ago I started an intense vitamin- mineral regimen to deal with a recent flare-up of CFS. I have also developed a facial tic below my right eye. I have read that a calcium and/ or magnesium deficiency can cause tics, but can too much also cause it? If not, what other supplements can cause this? The tic is definitely related to the supplements, I just need to figure out which one and adjust the dosage.

sleepyheadgirl
New Member


Date Joined Jan 2007
Total Posts : 13
   Posted 6/1/2007 2:47 PM (GMT -7)   
Hi, i dont know the answer to your questions but i had an under eye twitch for about 4 months in addition to my other symptoms and my doc tested for lost of things including low magnesium as he seemed to think it would show that as being low , but for some reason the lab didnt give him that result so i can't solve your problem but thought i'd share that with you. :o)

houstongirl
New Member


Date Joined May 2007
Total Posts : 2
   Posted 6/1/2007 7:33 PM (GMT -7)   
thank you sleepyheadgirl! I have cut back to 1/4 the Cal-Mag and the twitch has gone away, although my chiro thought that they couldnt be related since Calcium relaxes the nerves. Im seeing a new endocrinologist next week so we'll see what she says.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, February 22, 2018 3:57 AM (GMT -7)
There are a total of 2,931,900 posts in 321,686 threads.
View Active Threads


Who's Online
This forum has 160393 registered members. Please welcome our newest member, loustew1.
266 Guest(s), 10 Registered Member(s) are currently online.  Details
jovana, kloz31, loustew1, 142, Raleighgirlie, Andy1986, OriolCarol, Jack & Diane, GuitarHunter, iPoop